LP-regularity of the Bergman projection on quotient domains

Chase Bender, Debraj Chakrabarti, Luke Edholm, Meera Mainkar

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We obtain sharp ranges of -boundedness for domains in a wide class of Reinhardt domains representable as sublevel sets of monomials, by expressing them as quotients of simpler domains. We prove a general transformation law relating -boundedness on a domain and its quotient by a finite group. The range of p for which the Bergman projection is -bounded on our class of Reinhardt domains is found to shrink as the complexity of the domain increases.

Original languageEnglish
Pages (from-to)732-772
Number of pages41
JournalCanadian Journal of Mathematics
Issue number3
StatePublished - Jun 8 2022


  • Bergman projection
  • Bergman spaces
  • Generalized Hartogs triangle
  • Reinhardt domains


Dive into the research topics of 'LP-regularity of the Bergman projection on quotient domains'. Together they form a unique fingerprint.

Cite this